# SDR R61A201706210424

- Difficulty date: June 21, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N447YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 5,776 hours, 4,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L1 DOOR OUTSIDE HANDLE WAS STICKING WHEN TRYING TO OPEN. ADJUSTED AND CLEANED THE L1 DOOR EXTERIOR HANDLE IAW CMM 52-11-22. OPS CHECKED GOOD.
